Posted 4/18/2020 6:05 PM (GMT -6)
This is un-real. all of you good people. I do NOT have any of these problems. I am a 64 year old man that had (1) attack of atrial flutter. At the ER a Cardiologist told me I need to have this ablation to "MAP" my heart, then they would scar the heart tissue at the point of the problem to return "MY" heart to a normal rhythm. then take some pictures (TEE) and this is all there is to it. But for some reason another young internal medicine doctor put me on metoprolol 25 mg and six other drugs that go with the ablation. Nevertheless, the general medical agreement refers the need to continue on oral anti-coagulation for 2-3 months after ablation and sent me home to follow up with my own doctor - this was in December 2019. Jan. & Feb. go by with all these side effects that all of you talk about. Why ? I asked my Doctor, Why must I suffer all these side effects when this cardiac ablation fixed the problem. so he changed to atenolol, but up to 50 mg at bed time. As you guess 25mg up to 50 mg of a beta blocker - pages and pages of side effects... WHY? In March of 2020 he added temazepam 30 mg to help me sleep and lets change the TIME from bedtime to morning time, that should help. Well, is NOT, it is now April 2020 and I live on a air mat on the floor, longing for bedtime each day. My only medical problem is I have grey hair. I weigh 175 pounds- never smoked- don't drink..... BUT "WE" can't stop. You can not just stop taking these drugs- Why? … My question is HOW can I stop, And bring most of you with me. The cardiac ablation dose not require a beta blocker and I'm pretty sure that the "TEE" pictures don't require a beta blocker. When I read "YEARS" and " 4-5 & 6th ablation I don't have any words to comfort you. I'm from a different age of medical help. I am a OS-Vet from the FS office. I can take out bullets and stop bleeding, but I can't stop drugs. What do we tell the next person?